Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 78, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2014, 1:19 PM CDT for 5 counties in Illinois. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 1:19 PM CDT (18:19 UTC)
- Expired
- Jul 14, 2014, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Douglas County, IL, Moultrie County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 112 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:20 PM CDT | TSTM WND DMG | Urbana, IL | LARGE TREE DOWN AT INTERSECTION OF UNIVERSITY AND BROADWAY. |
| Jul 14, 1:22 PM CDT | TSTM WND GST 58 | Willard Airport, IL | |
| Jul 14, 1:31 PM CDT | TSTM WND GST 59 | 1 W Sidney, IL | APRS MESONET |
| Jul 14, 1:36 PM CDT | TSTM WND DMG | Tuscola, IL | TREE BLOWN DOWN ON HOME ON OVERTON STREET. CORRECTED TIME. |
| Jul 14, 2:00 PM CDT | TSTM WND DMG | 4 W Danville, IL | LARGE TREE LIMBS DOWN AND A TREE DOWN BLOCKING HENNING ROAD AT KICKAPOO ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS53 KILX 141819
SVRILX
ILC019-041-139-147-183-141900-
/O.NEW.KILX.SV.W.0078.140714T1819Z-140714T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
119 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
NORTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 200 PM CDT
* AT 114 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM THOMASBORO TO TOLONO TO HAMMOND...AND MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUSCOLA...SAVOY...URBANA...TOLONO...ATWOOD...PESOTUM...PHILO...ST.
JOSEPH...SIDNEY...OGDEN...VILLA GROVE...HOMER...FITHIAN...
CAMARGO...BROADLANDS...ALLERTON...FAIRMOUNT...OAKWOOD...NEWMAN AND
HINDSBORO.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 205 AND 245.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 167 AND 182.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 170 AND 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3988 8788 3988 8794 3981 8794 3965 8808
3978 8875 4025 8839 4020 8756
TIME...MOT...LOC 1819Z 281DEG 26KT 4020 8818 3999 8830
3977 8861
HAIL...1.00IN
WIND...60MPH
$$
073 follow-up statements
028
WWUS53 KILX 141841
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
141 PM CDT MON JUL 14 2014
ILC019-041-139-147-183-141900-
/O.CON.KILX.SV.W.0078.000000T0000Z-140714T1900Z/
MOULTRIE IL-PIATT IL-VERMILION IL-CHAMPAIGN IL-DOUGLAS IL-
141 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS...
SOUTHERN CHAMPAIGN...SOUTHERN VERMILION...SOUTHEASTERN PIATT AND
NORTHEASTERN MOULTRIE COUNTIES UNTIL 200 PM CDT...
AT 138 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF FITHIAN TO BROADLANDS TO ARTHUR...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...FITHIAN...CAMARGO...BROADLANDS...ALLERTON...FAIRMOUNT...
OAKWOOD...NEWMAN...HINDSBORO...CATLIN...LONGVIEW...MURDOCK...KICKAPOO
STATE PARK...JAMAICA AND VERMILION COUNTY AIRPORT.
INTERSTATE 57 BETWEEN MILE MARKERS 205 AND 229.
INTERSTATE 74 BETWEEN MILE MARKERS 183 AND 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3988 8788 3988 8794 3981 8794 3965 8808
3977 8870 3998 8834 4023 8813 4020 8756
TIME...MOT...LOC 1841Z 281DEG 26KT 4020 8787 3993 8801
3970 8836
HAIL...1.00IN
WIND...60MPH
$$
07496
WWUS53 KILX 141851
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
151 PM CDT MON JUL 14 2014
ILC147-141901-
/O.CAN.KILX.SV.W.0078.000000T0000Z-140714T1900Z/
PIATT IL-
151 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIATT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3988 8788 3988 8794 3981 8794 3965 8808
3975 8859 3979 8850 3979 8847 3981 8847
3994 8819 4022 8793 4020 8756
TIME...MOT...LOC 1851Z 281DEG 26KT 4018 8770 3991 8789
3966 8830
$$
ILC019-041-139-183-141900-
/O.CON.KILX.SV.W.0078.000000T0000Z-140714T1900Z/
MOULTRIE IL-VERMILION IL-CHAMPAIGN IL-DOUGLAS IL-
151 PM CDT MON JUL 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS...
SOUTHEASTERN CHAMPAIGN...SOUTHERN VERMILION AND NORTHEASTERN MOULTRIE
COUNTIES UNTIL 200 PM CDT...
AT 147 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF OAKWOOD TO ALLERTON TO ARCOLA...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...CATLIN...NEWMAN...HINDSBORO...JAMAICA AND VERMILION COUNTY
AIRPORT.
INTERSTATE 57 BETWEEN MILE MARKERS 205 AND 219.
INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3988 8788 3988 8794 3981 8794 3965 8808
3975 8859 3979 8850 3979 8847 3981 8847
3994 8819 4022 8793 4020 8756
TIME...MOT...LOC 1851Z 281DEG 26KT 4018 8770 3991 8789
3966 8830
HAIL...1.00IN
WIND...60MPH
$$
07091
WWUS53 KILX 141857
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
157 PM CDT MON JUL 14 2014
ILC019-041-139-183-141906-
/O.EXP.KILX.SV.W.0078.000000T0000Z-140714T1900Z/
MOULTRIE IL-VERMILION IL-CHAMPAIGN IL-DOUGLAS IL-
157 PM CDT MON JUL 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS...SOUTHEASTERN
CHAMPAIGN...SOUTHERN VERMILION AND NORTHEASTERN MOULTRIE COUNTIES HAS
BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.
LAT...LON 3988 8788 3988 8794 3981 8794 3965 8808
3975 8859 3979 8850 3979 8847 3981 8847
3994 8819 4022 8793 4020 8756
TIME...MOT...LOC 1856Z 281DEG 26KT 4017 8765 3990 8784
3965 8826
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:49 PM CDT, 30 minutes earlier.
Area forecast discussion, Jul 14, 12:49 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1249 PM CDT Mon Jul 14 2014 .DISCUSSION... ISSUED 1022 AM CDT Mon Jul 14 2014 Secondary cold front just about to come into the northwestern CWA at 10 am. Dew point at Galesburg is 68 degrees while mid-50s were noted in the Quad Cities. Starting to get some convective development just ahead of the front from Macomb to near Peoria, in an area where surface based CAPE's are already over 2500 J/kg per SPC mesoanalysis. Additional development also occurring over Champaign. Shear parameters ahead are respectable, with 0-6km bulk shear around 40 knots in an area that has been getting a decent amount of sunshine the last couple hours. The scattered showers/storms currently in the forecast looked good and only required some minor timing adjustments. Temperature-wise, temps were running a few degrees ahead of the curve this morning due to the sunshine across the central third of the CWA, but overall highs only required a degree or two adjustment. Convection and the incoming front will be resulting in falling temperatures in many areas this afternoon except perhaps the far southeast CWA, which should mainly be ahead of the front throughout the day. Geelhart && .AVIATION... ISSUED 1249 PM CDT Mon Jul 14 2014 Cold front and associated risk of showers and storms is currently making its way through central Illinois. The line of storms along the front is rapidly moving and will exit the terminal area within the next couple of hours. However, a much more isolated risk will persist until sunset. Have, gone with a 1-2 hour tempo group to cover line of storms, with a VCSH or no mention beyond that. VFR conditions should prevail through much of the 18z TAF valid time (away from thunderstorms), although MVFR CIGs are likely to develop Tuesday morning as diurnal heating resumes. Bak && .PREV DISCUSSION... ISSUED 258 AM CDT Mon Jul 14 2014 SHORT TERM...Today through Wednesday Cold front has settled southward into the Ohio River Valley early this morning, with convection ongoing across the far southern KILX CWA. Based on satellite/radar trends as well as latest HRRR, precipitation should exit into Indiana prior to 12z. As a result, will go with a dry forecast across the southeast during the morning hours. Further north, a second cold front currently extending from southern Michigan into Iowa will sag southward this morning. One small cluster of showers/thunder has already developed along the front across Nebraska and additional convection is expected to form further east later this morning as colder air arriving aloft creates steep lapse rates along/ahead of the boundary. Have opted to carry scattered showers/thunder across the central and northern zones throughout the day and across the southeast during the afternoon. Will still be a fairly warm day, with highs ranging from the upper 70s far north to the middle 80s south of I-70. Secondary cold front will settle south of the area this evening, with a few lingering showers possible across the far southeast through midnight. After that, a much cooler/drier air mass will filter into the region overnight. Current dew points behind this front across the Dakotas and Minnesota are only in the 40s and some of this air mass will arrive in central Illinois later tonight. Have generally gone at or slightly below guidance numbers, with lows ranging from around 50 degrees in Galesburg to the upper 50s far southeast. Coolest day of the forecast period is coming up on Tuesday as unseasonably deep upper low drops into the Great Lakes. 850mb temps in the 6 to 8C range will support very cool temps only in the lower to middle 70s. These readings will be close to record low maximum temperatures in many locations. For more details, please see the climatology section of this discussion below. With surface high pressure in control of the weather, another very chilly night will be on tap Tuesday night with lows once again bottoming out in the lower to middle 50s. Only slight air mass modification is expected on Wednesday, resulting in highs a couple of degrees warmer than Tuesday in the middle 70s. LONG TERM...Thursday through Sunday Quiet weather is expected through the extended, although the 00z GFS is trying to put a fly in the ointment. As has been advertised for several days, an upper-level wave currently spinning along the Washington/Oregon coast is expected to cross the northern Rockies, then dive southeastward along the western periphery of the Great Lakes trough, then track eastward into the Tennessee River Valley by late Thursday into Friday. All models have been in agreement that any precip associated with this feature would stay well south of the KILX CWA. Latest GFS is now bringing precip much further north into parts of central Illinois Thursday night and Friday. ECMWF/GEM remain dry and consistent with their previous solutions. Since GFS is an outlier and rain pushing into a surface ridge axis seems unlikely, have ignored the GFS in favor of the ECMWF/GEM consensus. As a result, have continued with a dry forecast with slowly moderating temps through the end of the week. After that, model solutions vary as to timing of next northern stream wave and associated frontal boundary. At this point, will only introduce slight chance PoPs for Sunday until better model agreement is achieved. Barnes && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 14, 12:10 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1210 PM CDT MON JUL 14 2014 ILZ036-040-041-047-049-050-151100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1210 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON...AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA AND POINTS DOWNSTREAM THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE AROUND MIDDAY. ILZ027>031-037-048-151100- KNOX-MARSHALL-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD- 1210 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM. ILZ038-042-043-045-046-051>057-061>063-066>068-071>073-151100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN- MOULTRIE-RICHLAND-SANGAMON-SHELBY-VERMILION- 1210 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SCATTERED STORMS MAY PRODUCE SEVERE WINDS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 4 PM. ILZ044-151100- PIATT- 1210 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SCATTERED STORMS MAY PRODUCE SEVERE WINDS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AT MONTICELLO THROUGH MOST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM. BAK
In the hours before
Local storm report, Jul 14, 10:57 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 W BIRDS 38.84N 87.73W
07/14/2014 M2.49 INCH LAWRENCE IL MESONET
RAINFALL SINCE YESTERDAY MORNING...SWOP REPORT.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
07/14/2014 M1.25 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN 1 S FLORA 38.66N 88.48W
07/14/2014 M1.35 INCH CLAY IL MESONET
24-HOUR RAINFALL...SWOP REPORT.
0630 AM HEAVY RAIN FLORA 38.67N 88.48W
07/14/2014 M1.32 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
07/14/2014 M2.07 INCH LAWRENCE IL ASOS
RAINFALL PAST 6 HOURS
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
07/14/2014 M1.32 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0715 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
07/14/2014 M1.30 INCH CRAWFORD IL MESONET
STORM TOTAL PRECIPITATION...SWOP REPORT
&&
EJLSpecial weather statement, Jul 14, 11:21 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT MON JUL 14 2014
ILZ029>031-141700-
MARSHALL-PEORIA-WOODFORD-
1121 AM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEORIA...NORTHERN
WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL NOON CDT...
AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROME...OR 10 MILES NORTHEAST OF PEORIA...
MOVING EAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN MARSHALL...PEORIA AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF METAMORA...WASHBURN AND MINONK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4093 8904 4093 8894 4093 8893 4080 8893
4077 8953 4097 8945 4103 8905
TIME...MOT...LOC 1621Z 253DEG 34KT 4085 8944
GEELHARTLocal storm report, Jul 14, 11:46 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM TSTM WND DMG 1 S PEKIN 40.55N 89.63W
07/14/2014 TAZEWELL IL EMERGENCY MNGR
LARGE TREE BLOWN DOWN ONTO POWER LINES IN SCHAEFERVILLE.
&&
EJLSpecial weather statement, Jul 14, 11:49 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT MON JUL 14 2014
ILZ037-038-041>043-048-051-141745-
DE WITT-LOGAN-MASON-MCLEAN-MENARD-SANGAMON-TAZEWELL-
1149 AM CDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MASON...LOGAN...NORTHERN
MENARD...NORTHERN SANGAMON...NORTHWESTERN DE WITT...SOUTHERN TAZEWELL
AND SOUTHWESTERN MCLEAN COUNTIES UNTIL 1245 PM CDT...
AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MAROA...OR 7 MILES SOUTHEAST OF CLINTON.
THIS STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL MASON...LOGAN...
NORTHERN MENARD...NORTHERN SANGAMON...NORTHWESTERN DE WITT...SOUTHERN
TAZEWELL AND SOUTHWESTERN MCLEAN COUNTIES.
LAT...LON 4027 8914 4010 8919 3997 8953 4015 9009
4040 8964
TIME...MOT...LOC 1648Z 180DEG 0KT 4007 8888
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:10 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 35 min |
| Jul 14, 11:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Jul 14, 11:45 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jul 14, 11:49 AM CDT | Special Weather Statement | ILX | Logan, Mason | 56 min |
| Jul 14, 11:58 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 47 min |
| Jul 14, 12:24 PM CDT | Areal Flood Advisory | ILX | Logan | 3 hr |
| Jul 14, 12:46 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Macon, Moultrie, Piatt | 44 min |
| Jul 14, 1:31 PM CDT | Areal Flood Advisory | ILX | Champaign | 3 hr |
| Jul 14, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 46 min |
| Jul 14, 2:29 PM CDT | Areal Flood Advisory | ILX | Coles, Douglas, Edgar, Moultrie | 3 hr |
| Jul 14, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 23 min |
| Jul 14, 5:12 PM CDT | Areal Flood Advisory | ILX | Lawrence | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.